JournalszaaVol. 12, No. 4pp. 729–743

A Nonlinear Neumann-Type Problem of a System of High Order Hyperbolic Integro-Differential Equations

  • A. Borzymowski

    University of Warsaw, Poland
A Nonlinear Neumann-Type Problem of a System of High Order Hyperbolic Integro-Differential Equations cover

Abstract

The paper concerns a nonlinear Neumann-type boundary value problem for a system of hyperbolic integro-differential equations of order 2pwith two independent variables. The problem is reduced to a system of integro-functional equations and hence the existence and uniqueness of a local solution is proved by using the Banach fixed point theorem.

Cite this article

A. Borzymowski, A Nonlinear Neumann-Type Problem of a System of High Order Hyperbolic Integro-Differential Equations. Z. Anal. Anwend. 12 (1993), no. 4, pp. 729–743

DOI 10.4171/ZAA/533